Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking medicines from 2 years. My face become red. please help and send the names if some medicines which can help me in restriction of my bad face.

1 Doctor Answered
I am taking medicines from 2 years. My face become red. p...
Firstly, taking a medication for such a long period of time is not advised unless that is an only option. The other thing is that without any information of the medicine you are using, it is difficult to understand what may be the cause of the redness of your face. Also the treatment for an allergy or an adverse affect to a drug (medicine) I would be primarily to stop the usage of the aforementioned and take appropriate medication to reverse the affects. I would suggest that you go to practitioner and discontinue the usage of the medicine.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.